Am I glad to see you!
I bring interesting news. You may or may not have known, depending on how much of my history you read on here, but after my Cymbalta withdrawal, and during it, I have suffered seizures. The only thing that stopped them, other than Kratom, is Valium. So 2 years ago I was prescribed it to prevent them. I have since required them to keep them under control. I hit tolerance at 5mg, and had to go to 10mg. Long story short, I haven't needed them nearly as much and it wasn't until I realised that I still have twice as many pills left over at the end of the month than normal, that it came to me. I was unknowingly almost cold turkeying myself!!
For the last couple of weeks I have had all manner of crap just like you. Headaches, very stuffy head, zaps, eye pain, muscle aches and some very troubling depression. But the fatigue has been out of this world. 4 days in the sack last week. Nowt I could do. Got me so low. Oddly enough the anxiety hasn't hit, but then again, I have been through a lot of CBT to deal with it. But like you are saying, life can be down right horrible - especially in the mornings.
Hat uncovered this for me a few days ago as I just couldn't see it. So I am day 2 back on a 10mg daily dose and I need to settle before thinking it through properly, but I am very worried knowing what it can do. Makes me almost not want to do it.
Your doctor is an idiot (sorry Hat - taken your saying!). Of course this is still withdrawal. Too early to be considered PAWS too, so don't worry. And what does he define as a "heavier antidepressant"? All AD's are relative to the person. If things don't improve it might be better supplementing rather than playing the AD roulette. You DON'T need any more tapers for a while, trust me. I have been there and thank God, I am still here to live the tale. Cymbalta, Citalopram and Lyrica all at once. If I can do that, you can get through this. We're all here for you.